# SDR MASA2011100563820

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 19,900 hours, 15,763 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: CC670381013
- Condition: Damaged
- Location: R1
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS AT GATE BEING SERVICED FOR MORNING DEPARTURE ON 09T291201 1 WHEN IT WAS STRUCK BY A LAVATORY SERVICING CART.  DAMAGE TO AIRCRAFT STARTED AFT OF SERVICE DOOR IT F SGZG.OO AND EXTENDED FORWARD THROUGH FS3'19.70 DAMAGING BOTH THE FUSELAGE AND THE SERVICE DOOR.;  	REPAIRS CIW ON PEMCO WO 315MA03B.  SERVICE DOOR WAS CANN'D OFF AIRCRAFT N921FJ AND REINSTALLED ON AIRCRAFT N91SFJ DUE TO DAMAGE. REO 690-53-21-254 &690-53-21-257.
